# SDR IPXA13M79485

- Difficulty date: July 11, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 74,121 hours, 14,776 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2521519
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, STRINGER 15 CRACKED IN RT WING BETWEEN XORS 433 -435.  REPAIRED STRINGER 15 RT WING XORS 433 -435 IAW SRM 57-20-03, REPAIR 3 FIG 201. (MAJOR)
